# SDR QXEA2019020100057

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 27,963 hours, 29,830 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: No Test
- Location: Feathering
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 PROP FAILED OPERATIONAL CHECK OF THE PROPELLAR ALTERNATE FEATHER REF T/C 612000202 STEP 1 ITEM 2E. PLACED ON MEL 61-20-1. RETURNED TO SERVICE.
